# SDR SWAA2019050932497

- Difficulty date: April 16, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PANEL 221BF CRACKED FACE PLIES AND CORE AT AFT LEFT CORNER CUTOUT.  REPAIRED FLOORBOARD PANEL 221BF PER SRM.
